Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 457-460
http://dx.doi.org/10.1155/S0161171296000658

A fixed point theorem for generalized metric spaces

Department of Mathematics, Indiana University, Bloomington 47405, Indiana, USA

Received 23 May 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. E. Rhoades, “A fixed point theorem for generalized metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 457-460, 1996. https://doi.org/10.1155/S0161171296000658.